Items where Author is "I. Shaini, Bilall"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

I. Shaini, Bilall and Jakupi, Arlind and Xhaferi, Gazmend and Rufati, Eip (2018) Graphical illustration of perturbed system of linear equations and computed number of condition via SDV. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 163-171. ISSN 2671-3039

This list was generated on Tue May 24 23:37:32 2022 CEST.